# SDR DXTA2024081900254

- Difficulty date: August 16, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N854QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000106
- Aircraft time: 706 hours, 413 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: SILVER DOOR HANDLE DIFFICULT TO MOVE TO CLOSED AND LOCKED POSITION WHEN CLOSING DOOR FROM INSIDE. CORRECTIVE ACTION: CLEANED AND LUBRICATE CABIN DOOR PINS. OPS CHECK GOOD IAW CE-700 AMM 52-00-00. NO DEFECTS NOTED.
